Geometric and Functional Analysis

, Volume 18, Issue 1, pp 120–143

The De Rham Decomposition Theorem For Metric Spaces


DOI: 10.1007/s00039-008-0652-0

Cite this article as:
Foertsch, T. & Lytchak, A. GAFA Geom. funct. anal. (2008) 18: 120. doi:10.1007/s00039-008-0652-0


We generalize the classical de Rham decomposition theorem for Riemannian manifolds to the setting of geodesic metric spaces of finite dimension.

Keywords and phrases:

de Rham decomposition theoremEuclidean factordirect product

AMS Mathematics Subject Classification:


Copyright information

© Birkhaeuser 2008

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität BonnBonnGermany